# SDR QXEA2010012600060

- Difficulty date: January 20, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 235 hours, 259 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR IN AFT GALLEY.  INSPECTED AFT GALLEY AND AFT CABIN FOR ELECTRICAL ODOR.  COULD NOT DUPLICATE PROBLEM.  NO OTHER DEFECTS NOTED.  ACFT OK FOR CONTINUED SERVICE.
